Optimal Markov Jump Filter for Stochastic Systems with Markovian Transmission Delays

被引:0
|
作者
Han Chunyan [1 ]
Feng, Gary [1 ]
Zhang Huanshui
机构
[1] City Univ Hong Kong, Dept Mfg Engn & Engn Management, Hong Kong, Hong Kong, Peoples R China
关键词
Optimal filter; Stochastic systems; Markovian transmission delays; Riccati differential equations; STATE ESTIMATION; TIME-SYSTEMS;
D O I
暂无
中图分类号
TP [自动化技术、计算机技术];
学科分类号
0812 ;
摘要
This paper is concerned with the dynamic Markov jump filters for continuous-time system with random delays in the observations. It is assumed that the delay process is modeled as a finite state Markov chain. To overcome the difficulty of estimation caused by the random delays, the single random delayed measurement system is firstly rewritten as the multiplicative noise constant-delay system. Then, by applying the measurement reorganization approach, the system is further transformed into the delay-free one with Markov jump parameters. Finally, the estimator is derived by using the standard Markov jump filter theories. It is interesting to show that the presented filter for the system with random jump delays can be designed by performing two sets of standard Riccati equations with the same dimension as that of the original system.
引用
收藏
页码:4566 / 4571
页数:6
相关论文
共 50 条
  • [1] Robust Stabilization of Stochastic Markovian Jump Systems with Distributed Delays
    Chen, Guilei
    Zhang, Zhenwei
    Li, Chao
    Qiao, Dianju
    Sun, Bo
    [J]. COMPLEXITY, 2021, 2021
  • [2] Stochastic stabilization of Markovian jump systems with state and input delays
    Kang Yu
    [J]. PROCEEDINGS OF THE 26TH CHINESE CONTROL CONFERENCE, VOL 2, 2007, : 716 - 720
  • [3] Practical stability, controllability and optimal control of stochastic Markovian jump systems with time-delays
    Zhao, Ping
    [J]. AUTOMATICA, 2008, 44 (12) : 3120 - 3125
  • [4] H∞ Filter Design of Stochastic Markovian Jump Delay Systems
    Chen, Yun
    Zheng, Wei Xing
    [J]. PROCEEDINGS OF THE 2012 24TH CHINESE CONTROL AND DECISION CONFERENCE (CCDC), 2012, : 417 - 422
  • [5] Robust Filtering of Stochastic Jump Systems With Markov Communication Delays
    Yang Wei
    Liu Ming
    Fu Yulei
    [J]. 2013 32ND CHINESE CONTROL CONFERENCE (CCC), 2013, : 6543 - 6548
  • [6] Admissibility and stabilization of stochastic singular Markovian jump systems with time delays
    Zhuang, Guangming
    Ma, Qian
    Zhang, Baoyong
    Xu, Shengyuan
    Xia, Jianwei
    [J]. SYSTEMS & CONTROL LETTERS, 2018, 114 : 1 - 10
  • [7] Exponential H∞ filtering for stochastic Markovian jump systems with time delays
    Chen, Yun
    Zheng, Wei Xing
    [J]. INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, 2014, 24 (04) : 625 - 643
  • [8] Practical Control of Stochastic Markovian Jump Systems with Time-Delays
    Zhao, Ping
    [J]. 2008 7TH WORLD CONGRESS ON INTELLIGENT CONTROL AND AUTOMATION, VOLS 1-23, 2008, : 3394 - 3400
  • [9] Optimal State Estimation for Markov Jump Linear Systems Subject to Transmission Delays and Data Losses
    Han, Chunyan
    Wang, Wei
    [J]. PROCEEDINGS OF THE 36TH CHINESE CONTROL CONFERENCE (CCC 2017), 2017, : 2601 - 2606
  • [10] Optimal filter for discrete-time Markov jump systems with measurement-delays and packet dropouts
    Wang, Wei
    Han, Chunyan
    [J]. PROCEEDINGS OF THE 39TH CHINESE CONTROL CONFERENCE, 2020, : 991 - 996